Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Whats your experience with the plan B?

What side effect did you get and when did they hit you?

Answer Question
 
Anonymous

Asked by Anonymous at 1:12 PM on Feb. 12, 2011 in Health

Answers (2)
  • No real side effects, just got my period right away
    skittles1108

    Answer by skittles1108 at 1:14 PM on Feb. 12, 2011

  • I didn't have any real side effects; however, my friend just took it two days ago, and it made her very nauseous & tired. The side effects began occurring approximately 4 hours after she took the medication.
    xxlilmomma09

    Answer by xxlilmomma09 at 2:53 PM on Feb. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN